# SDR P5CA9801558

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B0154019
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BODY GEAR DID NOT RETRACT.  RED GEAR LIGHT AND RED DOOR LIGHT IN UP, NO GEAR GREEN LIGHT.  GEAR HANDLE OFF, BODY GEAR THEN SHOWED DOWN AND LOCKED WITH DOOR OPEN.  REMOVED AND REPLACED LT BODY GEAR LOCK ACTUATOR, PERFORMED EXTENSION AND RETRACTION OF BODY GEAR PER MM 32-33-15.
